# SDR DALA2025021001030

- Difficulty date: February 10, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N922DZ
- Make and model: Boeing 737932ER
- Aircraft serial: 64886
- Aircraft time: 17,569 hours, 7,281 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141A48002
- Part serial: 18309H3963
- Condition: Arced
- Location: Zone 200
- Part time: 17,569 hours, 7,281 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(LOG 0804450) F/O'S FWD FLIGHT DECK WINDSHIELD ARCHING AT HEATING ELEMENT. INSTALLED NEW FOS WINDOW REF B737 AMM 56-11-11.
